| Model Number |
104-0806 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
Event or Problem Description
The patient was revised due to dismantling on (b)(6) 2023.The implantation date was on (b)(6) 2022.A cup and a glenosphere were explanted.A cup and a glenosphere were implanted.